Thyroid Disorders Community
Chronic Diarrhea post RAI therapy
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Chronic Diarrhea post RAI therapy

I presented with chronic diarrhea after receive a second treatment of RAI for Grave's Disease.  The treatments were 6 months apart. Where can I find information on what has happened to my GI tract?
Tags: diarrhea
Related Discussions
Avatar_n_tn
I had RAI done two times with in a year time, and I am going through the same thing. The Endo Dr told me it's because when you receive the treatment it can sometimes increase the hyperthyroidism or a short amount of time, which can increase all your Graves symptoms ie...diarrhea, irritability, increased heart rate, etc..This will soon stop, and your body will adjust to the lowering of the thyroid hormone. You can find more info on the web, or just speak with your doctor. That's what they're there for. Good luck!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Thyroid Answerers
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
649848_tn?1357751184
Blank
Barb135
FL
168348_tn?1379360675
Blank
ChitChatNine
798555_tn?1292791151
Blank
LazyMoose
MN